# SDR SIMA201132904

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 26,061 hours, 23,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN SERVICE DOOR INOP.  REMOVED AND REPLACED EMERGENCY LAMP ABOVE MAIN SERVICE DOOR IAW EMB 145 AMM 335006, OPS CHECK GOOD.
